# SDR WX0A2023090531830

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 51,295 hours, 34,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 890890
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (12WL) EMER R CLASS 1 / R&R EPSU BATTERY 12 WL IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A"
